MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; CAROTID SINUS LEAD

CVRX, INC. BAROSTIM NEO; CAROTID SINUS LEAD
Model Number 2100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a ipg replacement on (b)(6) 2021.On (b)(6) 2022, it was reported that that the patient experienced an infection at the device pocket.The cause of the infection was not able to be provided.The ipg was explanted on (b)(6) 2022.The pocket was cleaned, and the patient was doing well following the procedure.
 
Additional Manufacturer Narrative
Based on the information received, the cause of the reported event could not be conclusively determined.The device history record and sterilization records for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id: (b)(4).

Brand Name
BAROSTIM NEO
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key13527969
Report Number3007972010-2022-00002
Device Sequence Number5325096
Product Code DSR
UDI-Device Identifier00859144004210
UDI-Public(01)00859144004210(17)230107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H130007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/07/2023
Device Model Number2100
Device Catalogue Number100053-301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient RaceWhite